# SDR SWAA2014071429924

- Difficulty date: July 12, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 36,177 hours, 21,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER EMER EXIT LIGHT COVER LENS MISSING.  R & R LENS ASSEMBLY IAW MM.
